... any bleeding 3 months ago I was laid off work and moved and went to a different clinic for my depo shot the nurse that did it said since I have always gotten it in my hips they had to move the location and do it in my mid back well the shot was ineffective and I bled for 3 months straight I was put on the sprintec pill during those 3 months til I could get the shot done again well I just went in almost a week ago and had it done and I've already started bleeding again this time the shot was done in my hip again is it normal for the depo shot to just stop working after all this time
The Depo Provera shot should be put into either the upper arm muscle, or the top of the buttock.
The buttock tends to be less painful for a few days.
The Manufacturer advises you should not be on the Shot longer than a couple of years without a break. This is your body's way of telling you it needs a break from it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 1 answer
Posted 2 Aug 2016 • 2 answers
Posted 17 May 2017 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer
Posted 23 Jun 2018 • 1 answer